Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
191 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Is lower back or side pain a side effect of tribenzor?

Premium Questions

doctor1 MD

and ruled out temporal arthritis (by way of temporal biopsies on both sides. I hav awful arthitis pain in my back neck ,...

doctor1 MD

I am having back spasms in my lower back- left side . This is a recurring problem. I went to the emergency room on Xmas...

doctor1 MD

i have tight back muscles burning, im afraid to take prescribed meds because of side effects, would like a natyral pain...

doctor1 MD

After my epidural block injection on my lower back pain , my pain increased. What should I do? Pleas tell me it's...

doctor1 MD

hi doc,I am a 33 year old female and i have lower back pain . i have done my MRI , bone density ... basis. please confirm if...

Public Forum Discussions

doctor1 MD

I VE BEEN SUFFERING FROM BACK PAIN SPECIFICALLY IN MY LOWER BACK. MY LEGS ALSO FEEL SOMETIMES .... IS THERE ANYTHING I...

doctor1 MD

Hello Doctor , I am feeling lot of lower and up back pain. As per my doctor Advice , I am using Gemcal D3 and Neuben capsules....

doctor1 MD

months. I am wondering if it is a side effect. ...

doctor1 MD

I have sharp pain in my lower back on the left side, from the bottom third of my back to just above my bottom...

doctor1 MD

sir i had backpain problem with tremendous pain but it is not stable its move side by side , imean not in particular...

Mobile Questions and Answers

doctor1 MD

pain in the back and occasional headache in 10% of people.

doctor1 MD

it can be nerve compression in the back radiating pain. suggest back exercise, if continues needs to get examined. Good luck.

doctor1 MD

Hi there... Losartan has a couple of side effects in certain individuals,,, the main ones being cough,fatigue, nausea etc.Backache...